Research ArticleOpen accessPhrase in the titleOn Discrete Least Squares Polynomial Fit, Linear Spaces and Data ClassificationFrançois Dubeau, Youness MirJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 6,865 accessesView PDFCite
10 results for “linear spaces”
Set a search alertResearch ArticleOpen accessPhrase in the titleBirkhoff Orthogonality and Different Particular Cases of Carlsson's Orthogonality on Normed Linear SpacesPrakash Muni Bajracharya, Bhuwan Prasad OjhaJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 22 Jul 2020 · 6,271 accessesView PDFCite
Research ArticleOpen accessIn the keywordsSome Contributions to the Theory of Abstract Degenerate Volterra Integro-Differential EquationsMarko KostićJournal of Mathematics and Statistics, Vol. 12, Issue 2 · 17 Jun 2016 · 7,406 accessesView PDFCite
EditorialOpen accessIn the abstractChlodowsky Type (λ, q)-Bernstein Stancu Operator of Korovkin-Type Approximation Theorem of Rough I-Core of Triple SequencesAyhan Esi, Subramanian Nagarajan, Kemal OzdemirJournal of Mathematics and Statistics, Vol. 18, Issue 1 · 5 Jul 2022 · 6,322 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Almost Periodic Solutions of Abstract Semilinear Fractional Inclusions with Weyl-Liouville Derivatives of Order γ ∈ (0, 1]Marko KostićJournal of Mathematics and Statistics, Vol. 13, Issue 3 · 26 Jul 2017 · 6,787 accessesView PDFCite
Research ArticleOpen accessIn the abstractIndoor Environmental Comfort in Malaysian Urban HousingYaik-Wah LimAmerican Journal of Environmental Sciences, Vol. 9, Issue 5 · 22 Nov 2013 · 7,467 accessesView PDFCite
Research ArticleOpen accessIn the abstractEnhancing the Color Set Partitioning in Hierarchical Tree (SPIHT) Algorithm Using Correlation TheoryM. Santhi, R. S.D. Wahida BanuJournal of Computer Science, Vol. 7, Issue 8 · 16 Jul 2011 · 6,617 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Hyperplanes of the Geometry D4,2 and their Related CodesAbdelsalam Abou ZaydaJournal of Mathematics and Statistics, Vol. 5, Issue 1 · 31 Mar 2009 · 7,103 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Class of Region-preserving Space Transformations for Indexing High-dimensional DataRatko Orlandic, Jack LukaszukJournal of Computer Science, Vol. 1, Issue 1 · 31 Mar 2005 · 6,919 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordOn the Theory of Intuitionistic Fuzzy N-Inner Product Spaces with ApplicationsRenu Chugh, Seema MehraJournal of Mathematics and Statistics, Vol. 8, Issue 2 · 19 Mar 2012 · 7,727 accessesView PDFCite